Saturday, May 31, 2008

Trazodone Taper, Part 7

After two weeks at 100 mg, and no withdrawal symptoms after cutting from 125 mg to 100 mg, I decided to do another cut this past weekend, from 100 mg to 75 mg, with the option of going back up if necessary.

So far, so good. I've slept well at 75 mg the past week, and so far no headaches or depression. If all goes well, I could finish this thing before summer's end.

7 comments:

Gianna said...

yay! for you!! You are awesome!

I'm kicking ass with my Risperdal taper too and think I'll be off of it soon too! Then just 2 more drugs to go out of the 7 I started with....

One of them I'm already off most of...I hope to be off by years end...

Jazz said...

Yay for you, too!
I'm so glad for you! I bet it feels good to have the finish line in sight!

You go, girl!

naturalgal said...

Good for you. Keep going, going slowly...you WILL do it!!!

Bipolar Wellness Writer said...

Congrats! It's a long hard journey for us all, but well worth it! Isn't it grand? I'm hoping that after this "final" depression, I'll be off Adderall and Ativan for the rest of my life!

The way it works for me is that once the depression is over, I have to immediately go off the Adderall, but my system can't take it without causing a hypomania. And then, it takes about two months--with huge sleep problems--to go off the Ativan. Hopefully, this will be the last time for that as well.

Susan

Jazz said...

Good luck to all of us!

Stephany said...
This comment has been removed by the author.
Jazz said...

Oh, Stephany, don't be sorry! You have so much on your plate right now. You just pop by when you have a moment. I hope your puppy is doing okay.